Because of the risk on seizures you could try an Emergency Room, or you could ask your pharmacist to give you a couple pills and see if they will. Unfortunately, the current thinking on addictive drugs has turned back to prohibition, and the doctor has real reason to fear getting in trouble right now. The main problem has been opiates for pain. So you picked a really bad time to not follow your prescription. I would only say, use the seizure angle and see if you can't get what you need, but from now on, don't exceed your prescription. In my case, my psychiatrist's office is terrible about responding to refill requests, and one time the pharmacy gave me a few pills to tide me over, but that was the doctor's fault, not mine. Good luck.
Oh, and when I was on alprazolam I had to wait EXACTLY thirty days to get my refill. It was really obnoxious. Especially since my thirty day mark was once christmas day.
I concur with Paxiled. Your goal should be to ensure your safety, because as you know benzo withdrawal can be dangerous.
Unfortunately, with the huge issue of narcotic abuse and diversion, the doctors are more on the hook now than ever before. It's a liability issue for them. Even if you only take more Klonopin than prescribed every so often, that's still abusing your script and unfortunately has left you in this precarious position. Moving forward, and after you get through this, you need to be VERY disciplined and make sure you are always following the Rx instructions. If you feel your dose is inadequate, or you're feeling that the dose is ineffective, then you need to communicate that with your doctor and find another reasonable solution, rather than taking matters into your own hands and self medicating.
I would strongly advise you NOT to try to obtain this drug from any other source other than legitimately prescribed by a doctor. To do so will place you at risk for all kinds of other issues, including serious legal ramifications should you get caught, which could end up with your prescription being permanently taken away, and you being flagged in the system forever.
As far as buying meds online, as you acknowledge, it's really been cracked down upon, and really, the only option these days is to buy from an overseas "pharmacy" and there are real risks doing so. Most times, you're either getting a copy cat drug, or something all together different than what you THINK you're getting, which could be very dangerous, even lethal. Also, the DEA has seriously cracked down on internet narcotic sales. Chances are, you lose both your money, and the "drug" will get seized in customs anyway (and again, the legal ramifications).
I actually myself had a DEA agent show up on my doorstep last year asking if I had bought medications online from an overseas pharmacy. The agent had a copy of my driver's license and records of two western union transactions I had made (scary!). I was flabbergasted as I had NOT purchased any meds online. Here, turned out those two WU transactions were from WU speedpay transactions for Sears (for a refrigerator) and to Tiger Direct for a laptop. I was floored by the whole experience. That's a perfect example of how closely "big brother" is watching!!
PLEASE handle this the right way, either with an urgent care clinic, an ER, or your doctor. Just be honest that you've taken more than prescribed and have put yourself in a bad position. Admit that you made a big mistake in judgment in doing so. The only other thing I would worry about is that you said you used to frequently have early refills processed, and requested a "bridge" script at times. I'm just hoping for your sake that that isn't going to follow you, because if it does, it will be even more difficult to convince a provider that you're not just drug seeking.
Let us know how it goes, okay? I hope you find a resolution soon!
Oh, and I promise this will be my last post (lol) but yes, benzo withdrawal is horrible! I tried going off alprazolam cold turkey once (my own decision. I had plenty left, so I wasn't forced to or anything). I lasted barely over twenty four hours. I felt like I was dying. Muscle spasms, numbing in fingers and toes, felt like a weight was on my chest, severe sensitivity to touch...
After twitching and spasming on my kitchen floor for awhile knees to chin I said screw this and took one, and the next day I still had lingering withdrawal effects. Sort of traumatizing in all honesty.
Anyway, so good luck, and I hope everything ends up okay.
hey if youre from buffalo hit me up i have a question 716-948-0032